MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 20; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ALTRUA 20; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number S201
Medical Device Problem Code Interrogation Problem (4017)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/27/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the field was unable to establish telemetry with this pacemaker.Surgical intervention was then performed to explant and replaced the device.No additional adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The returned device was thoroughly inspected and analyzed.The device was observed to have no telemetry.The device case was removed and the battery was removed from the circuit and tested.Based on analysis of the device memory, it was observed that the device exhibited normal battery depletion.The cause of the inability to interrogate the device in the field was due to a normal depletion.

Brand Name
ALTRUA 20
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key10228066
Report Number2124215-2020-11845
Device Sequence Number14059877
Product Code LWP
UDI-Device Identifier00802526484384
UDI-Public00802526484384
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
N970003/S096
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/21/2014
Device Model NumberS201
Device Catalogue NumberS201
Device Lot Number118246
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2020
Initial Date Received by Manufacturer 05/13/2020
Supplement Date Received by Manufacturer01/12/2021
Initial Report FDA Received Date07/03/2020
Supplement Report FDA Received Date01/22/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;